Instability of inhomogeneous high-pressure plasma in a homogeneous magnetic field
Doklady Akademii Nauk, Tome 192 (1970) no. 1, pp. 74-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_1_a18,
author = {A. B. Mikhailovskii},
title = {Instability of inhomogeneous high-pressure plasma in a homogeneous magnetic field},
journal = {Doklady Akademii Nauk},
pages = {74--75},
year = {1970},
volume = {192},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_1_a18/}
}
A. B. Mikhailovskii. Instability of inhomogeneous high-pressure plasma in a homogeneous magnetic field. Doklady Akademii Nauk, Tome 192 (1970) no. 1, pp. 74-75. http://geodesic.mathdoc.fr/item/DAN_1970_192_1_a18/